# SDR AALA20111020DFW02

- Difficulty date: October 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 65,781 hours, 23,642 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 1 DOOR FORWARD EXIT IDENTIFIER EMERGENCY LIGHT INOPERATIVE.  RE-SECURED CONNECTOR FOR RIGHT NUMBER 1 DOOR FORWARD EXIT IDENTIFIER EMERGENCY LIGHT.  OPS CHECK NORMAL.
